# SDR ABXA010507

- Difficulty date: September 25, 2001
- Submitted: September 28, 2001
- Operation: Air carrier
- Aircraft: N815AX
- Make and model: Doug DC-8-63
- Aircraft serial: 21291
- Aircraft time: 71,848 hours, 26,195 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AT STATION XW 253 OUTBD OF #3 PYLON AT LEADING EDGE, WAS CRACKED. MAINTENANCE REPAIRED THE AREA IAW DC-8 SRM 57-2-1 FIG 2H.
